Heat kernel estimates for general boundary problems

Li, L and Strohmaier, A orcid.org/0000-0002-8446-3840 (2016) Heat kernel estimates for general boundary problems. Journal of Spectral Theory, 6 (4). pp. 903-919. ISSN 1664-039X



Copyright, Publisher and Additional Information: (c) 2016, EMS publishing house. This is an author produced version of a paper published in Journal of Spectral Theory. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Heat kernel, vector-valued Laplacian, finite propagation speed, spectral function, Neumann boundary problem
  • Accepted: 27 March 2016
  • Published: December 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Feb 2017 13:50
Last Modified: 17 Jan 2018 12:13
Published Version: https://doi.org/10.4171/JST/147
Status: Published
Publisher: EMS Publishing House
Identification Number: https://doi.org/10.4171/JST/147

Share / Export